Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 221, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 16, 2007, 7:41 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2007, 7:41 PM MDT (01:41 UTC)
- Expired
- Aug 16, 2007, 9:15 PM MDT
- In force
- 94 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 79 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 7161 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 170141 SVRPUB COC055-101-170315- /O.NEW.KPUB.SV.W.0221.070817T0141Z-070817T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 741 PM MDT THU AUG 16 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 915 PM MDT... * AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 12 MILES SOUTH OF CEDARWOOD...OR 35 MILES SOUTH OF PUEBLO...AND WAS MOVING TOWARD THE NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CEDARWOOD. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3761 10467 3778 10442 3805 10441 3805 10475 $$
5 follow-up statements
000 WWUS55 KPUB 170202 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 802 PM MDT THU AUG 16 2007 COC055-170212- /O.CAN.KPUB.SV.W.0221.000000T0000Z-070817T0315Z/ HUERFANO CO- 802 PM MDT THU AUG 16 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR HUERFANO COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3790 10462 3779 10423 3796 10414 3804 10462 $$ COC101-170315- /O.CON.KPUB.SV.W.0221.000000T0000Z-070817T0315Z/ PUEBLO CO- 802 PM MDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTH CENTRAL PUEBLO COUNTY... AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER SOUTH CENTRAL PUEBLO COUNTY...OR 28 MILES SOUTH OF PUEBLO...AND WAS MOVING TOWARD THE NORTH AT 25 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL PUEBLO COUNTY. LAT...LON 3790 10462 3779 10423 3796 10414 3804 10462 $$
000 WWUS55 KPUB 170218 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 819 PM MDT THU AUG 16 2007 COC101-170315- /O.CON.KPUB.SV.W.0221.000000T0000Z-070817T0315Z/ PUEBLO CO- 819 PM MDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTH CENTRAL PUEBLO COUNTY... AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER CENTRAL PUEBLO COUNTY...OR 23 MILES SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE NORTH AT 30 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3788 10452 3779 10423 3809 10411 3814 10457 $$
000 WWUS55 KPUB 170242 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 842 PM MDT THU AUG 16 2007 COC101-170315- /O.CON.KPUB.SV.W.0221.000000T0000Z-070817T0315Z/ PUEBLO CO- 842 PM MDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTH CENTRAL PUEBLO COUNTY... AT 838 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER SOUTHEASTERN PUEBLO COUNTY...OR 30 MILES SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE NORTH AT 20 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL PUEBLO COUNTY. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3788 10452 3779 10423 3809 10411 3814 10457 $$
000 WWUS55 KPUB 170302 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 902 PM MDT THU AUG 16 2007 COC101-170315- /O.CON.KPUB.SV.W.0221.000000T0000Z-070817T0315Z/ PUEBLO CO- 902 PM MDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR EAST CENTRAL PUEBLO COUNTY... AT 859 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 16 MILES SOUTH OF BOONE...OR 30 MILES SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE NORTHEAST AT 35 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST CENTRAL PUEBLO COUNTY. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3793 10433 3799 10407 3830 10406 3825 10439 $$
000 WWUS55 KPUB 170310 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 910 PM MDT THU AUG 16 2007 COC101-170320- /O.EXP.KPUB.SV.W.0221.000000T0000Z-070817T0315Z/ PUEBLO CO- 910 PM MDT THU AUG 16 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO COUNTY EXPIRES AT 915 PM MDT... LAT...LON 3793 10433 3799 10407 3830 10406 3825 10439 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:14 PM MDT, 4 hours 27 minutes earlier.
Area forecast discussion, Aug 16, 3:14 PM MDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT THU AUG 16 2007 .SHORT TERM... (TONIGHT AND TOMORROW) ...MAIN CONCERN IS LOCALLY HEAVY RAIN ONCE AGAIN... CURRENTLY...QUITE A BIT OF LLVL MOISTURE OVER THE REGION. DEWPTS ACROSS THE AREA ARE IN THE U50S/L60S. TSRA HAVE BEGUN OVER THE MTNS. WAT VAP IMGY CONTINUES TO INDICATED THE MSTR PLUME IS OVER THE STATE. THIS AFTERNOON THROUGH TONIGHT...DEEP...ALBEIT WEAK...EASTERLY FLOW WILL BE OVER THE REGION DURING THIS PERIOD. WINDS DO NOT GO AROUND TO WESTERLY UNTIL JUST BELOW THE 500 MB PRESSURE LVL. ANTICIPATE BEST CHANCE OF SHOWERS/TSRA WILL BE OVER MTNS AND IMMEDIATE ADJ PLAINS. AS FOR AMOUNT OF RAIN...SFC DEWPTS QUITE HIGH OVER REGION...U50S/L60S...BUT PWAT ONLY RUNNING ABOUT 125% OF NORMAL. LIKEWISE...DO NOT ANTICIPATE WIDESPREAD HVY RAIN...BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE. SOME AREAS HAVE HAD HEAVY RAIN OF LATE...SO ANY HEAVY RAIN MAY CAUSE PROBLEMS. OBVIOUSLY...THERE IS NO SHEAR OF ANY CONCERN SO ORGANIZED SVR THREAT MINIMAL AT BEST. ANY SVR WILL BE PULSE STORMS LIKELY FORCED BY TERRAIN OR BOUNDARY INTERACTIONS (ONE OF THESE STORMS HAS ALREADY DEVELOPED AROUND ROSITA EARLIER). PRECIP SHOULD END BY MID/LATE EVENING OVER THE REGION. TOMORROW...FLOW WILL PICK UP A BIT AS HIGH MOVES OFF TO THE EAST. 700 FLOW...WHICH IS EASTERLY AS I WRITE...WILL SHIFT TO SW AT 10-20 MPH TOMORROW. THIS SHOULD HELP DRY THINGS OUT A BIT SO BELIEVE PRECIP WILL BE A BIT LESS WIDESPREAD THAN TODAY. MONSOONAL MOISTURE WILL STILL BE OVER US SO THREAT OF RAIN WILL STILL BE WITH US AND HAVE DRAWN 10-20 POPS PLAINS/VALLEYS WITH 30 POPS MTNS. ALTHOUGH ERIN HAS MADE LANDFALL ALONG THE TX COAST...SW FLOW OVER STATE SHOULD KEEP MOISTURE ASSOCIATED WITH THIS REMNANT TC WELL TO OUR EAST. /HODANISH .LONG TERM... (FRIDAY NIGHT THROUGH NEXT THURSDAY) IN GENERAL...UPPER PATTERN SLOWLY DE-AMPLIFIES THE NEXT SEVERAL DAYS...WITH MONSOON MOISTURE TAP FADING AWAY NEXT WEEK. STILL APPEARS WELL HAVE ENOUGH MOISTURE AROUND SATURDAY AND SUNDAY FOR AT LEAST ISOLATED MOUNTAIN CONVECTION...THOUGH SUBSIDENCE AHEAD OF REMNANTS OF ERIN MAY TEND TO SUPPRESS STORMS OVER THE FAR SOUTHEAST PLAINS BOTH DAYS. MAX TEMPS SHOULD SLOWLY CREEP UPWARD...ESPECIALLY SUNDAY AS HEIGHTS BUILD AHEAD OF WESTERN U.S. UPPER TROUGH. WEAK COLD FRONT DROPS INTO THE AREA MONDAY AFTERNOON/EVENING AS NRN ROCKIES S/W TROUGH LIFTS INTO CANADA. GFS SHOWS LITTLE IN THE WAY OF UPSLOPE DEVELOPING AS WLY FLOW ALOFT KEEPS DEEPER MOISTURE IN KANSAS. KEPT THE LOW POPS IN PLACE MONDAY...BUT IF TREND OF THE 12Z GFS CONTINUES...MAY NEED TO GET RID OF PRECIP FOR MUCH OF THE MOUNTAINS AND I-25 CORRIDOR. FOR TUES-THU PERIOD...WLY FLOW SLOWLY BECOMES SWLY AS WESTERN U.S. UPPER TROUGH TAKES SHAPE. THIS IS USUALLY A DRY PATTERN FOR SOUTHERN COLORADO...AT LEAST UNTIL THE UPPER TROUGH APPROACHES AND MOISTURE RETURNS FROM THE SOUTH. KEPT THE LOW POPS IN PLACE THROUGH THE PERIOD FOR NOW...AS GFS HAS BEEN TOO QUICK TO DRY THINGS OUT THIS SUMMER...BUT WOULDNT BE TOO SURPRISED TO SEE A FAIRLY DRY AND HOT PERIOD UNTIL LATE NEXT WEEK. && .AVIATION...ONLY CONCERN WILL BE LATE AFTERNOON/EARLY EVE TSRA OVER TAF SITES. ALTHOUGH ALL 3 SITES WILL HAVE A CHANCE AT TSRA...BELIEVE KCOS WILL HAVE THE BEST CHANCE THIS FCST PERIOD. MAIN CONCERN WILL BE BRIEF PERIODS OF MVFR CONDITIONS DUE TO VIS AND CIG RESTRICTIONS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/10
Hazardous weather outlook, Aug 16, 5:59 AM MDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 559 AM MDT THU AUG 16 2007 COZ058>089-093>099-171200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 559 AM MDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER AND NEAR THE MOUNTAINS THIS AFTERNOON AND EVENING...WITH ISOLATED THUNDERSTORMS OVER THE SOUTHEAST PLAINS. THE MAIN THREATS FROM THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS AROUND 45 MPH. SOME OF THE STRONGER STORMS MAY ALSO PRODUCE HAIL AROUND ONE-HALF INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH SUNDAY WITH THE GREATER COVERAGE OVER AND NEAR THE MOUNTAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...WIND GUSTS 45 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG PRODUCING HAIL TO NEAR DIME SIZE. THUNDERSTORMS WILL BE MORE ISOLATED IN COVERAGE FOR MONDAY THROUGH WEDNESDAY AS DRIER AIR MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 16, 1:52 PM MDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 4 SE ROSITA 38.05N 105.29W
08/16/2007 M1.00 INCH CUSTER CO TRAINED SPOTTER
&&
MNLocal storm report, Aug 16, 1:55 PM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
155 PM MDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL ROSITA 38.10N 105.33W
08/16/2007 M0.75 INCH CUSTER CO TRAINED SPOTTER
&&
MNLocal storm report, Aug 16, 2:10 PM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 1 NW ROSITA 38.11N 105.34W
08/16/2007 M0.88 INCH CUSTER CO PUBLIC
&&
MNLocal storm report, Aug 16, 6:44 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD 1 N PONCHA PASS 38.44N 106.09W
08/16/2007 CHAFFEE CO LAW ENFORCEMENT
1 FOOT OF WATER FLOWING OVER BACK ROADS AT PONCHA PASS. A
FEW INCHES OF WATER FLOWING OVER HIGHWAY 285 AT PONCHA
PASS.
&&
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Aug 17, 4:32 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
| Aug 17, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.